# SDR ASAA0410654

- Difficulty date: November 30, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Part number: 655090426
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING D-CHECK, FOUND CHAFED FRAME ON APU ACCESS DOOR.  REPLACED FRAME.  (M)
